# SDR CALA0300360

- Difficulty date: June 25, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 14,955 hours, 5,182 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A DENT IN THE FORWARD CARGO DOOR OUTER SKIN.  THE DENT WAS CUT OUT.  FINAL CUTOUT DIMENSIONS WERE 2 X 6.5 INCH.  A REPAIR WAS INSTALLED IAW ECRA 5230-01726.
